Mean value and Harnack inequalities for degenerate parabolic equations
Colloquium Mathematicum, Tome 60 (1990) no. 1, pp. 157-194
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Cristian E. Gutiérrez 1 ; Richard L. Wheeden 1
@article{10_4064_cm_60_61_1_157_194,
author = {Cristian E. Guti\'errez and Richard L. Wheeden},
title = {Mean value and {Harnack} inequalities for degenerate parabolic equations},
journal = {Colloquium Mathematicum},
pages = {157--194},
year = {1990},
volume = {60},
number = {1},
doi = {10.4064/cm-60-61-1-157-194},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-60-61-1-157-194/}
}
TY - JOUR AU - Cristian E. Gutiérrez AU - Richard L. Wheeden TI - Mean value and Harnack inequalities for degenerate parabolic equations JO - Colloquium Mathematicum PY - 1990 SP - 157 EP - 194 VL - 60 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-60-61-1-157-194/ DO - 10.4064/cm-60-61-1-157-194 LA - en ID - 10_4064_cm_60_61_1_157_194 ER -
%0 Journal Article %A Cristian E. Gutiérrez %A Richard L. Wheeden %T Mean value and Harnack inequalities for degenerate parabolic equations %J Colloquium Mathematicum %D 1990 %P 157-194 %V 60 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-60-61-1-157-194/ %R 10.4064/cm-60-61-1-157-194 %G en %F 10_4064_cm_60_61_1_157_194
Cristian E. Gutiérrez; Richard L. Wheeden. Mean value and Harnack inequalities for degenerate parabolic equations. Colloquium Mathematicum, Tome 60 (1990) no. 1, pp. 157-194. doi: 10.4064/cm-60-61-1-157-194
Cité par Sources :